# SDR 2003FA0000208

- Difficulty date: February 7, 2003
- Submitted: March 5, 2003
- Operation: General aviation
- Aircraft: N668AM
- Make and model: Zinair CH2000
- Aircraft serial: 2601008
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Part number: MS21044N4
- Condition: Failed
- Location: Stab Hinge Bolt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON BOTH STABILATOR HINGE BOLTS THE NYLON LOCKNUTS BACKED OFF DUE TO THE NYLON PART OF THE NUT BECOMING DETACHED FROM THE NUT ITSELF.  THIS HAPPENED IN APPROXIMATELY 100 HOURS TSN.
